# SDR SWIA2024081900728

- Difficulty date: July 28, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N164SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000603
- Aircraft time: 19,981 hours, 11,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK SEGMENT FR74-84 HAS GOUGES IN 6 LOCATIONS AS MARKED.     (C-CHECK RO 8/17/2024)    PERFORMED SEAT TRACK SPLCE AT FR 84 ON RH SEAT TRACK. REF ETD2022-170-022163 REV A. THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE TO AIRCRAFT. RESTORED SURFACE PROTECTION TO BLENDED AREAS. REF SRM 51-23-04, 51-23-05, 51-23-06 PO- 311583, 313191,310977
